# SDR FDEA201003010570

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP UPPER SURFACE HAS SEVERAL WEEPING RIVETS.  REMOVED FASTENERS.  FABRICATED BEARING STRIPS.  INSTALLED BRG STRIPS IN REF TO SRM 57-20-00; VOL I.  ALODINE AND PRIMED BEARING STRIPS IN REF TO SRM 51-21-01; VOL II.1
